| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 1 july 2026: lot 2418498: (b)(4) items manufactured and released on 05-sep-2024.Expiration date: 21-aug-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised the liner height to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient came in presenting pain and instability and the cause is unknown.There was no indication of trauma.At about 11 months from primary surgery the surgeon revised the gmk-sphere tibial insert e-cross - flex 4l - 10mm to a gmk-sphere tibial insert e-cross - flex 4l - 12mm for increased stability.The surgery was completed successfully.